# SDR U30A200300012

- Difficulty date: April 4, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N261AV
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 4,198 hours, 1,261 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4917011
- Part serial: 04140
- Condition: Faulty
- Location: Zone 120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE AFTER FLT 247 IN EWR, THE NR 1 SLAT FLAP SYSTEM FAULTED.  REMOVED AND REPLACED THE NR 1 SLAT FLAP CONTROL COMPUTER (SFCC) IAW 27-51-34-000-001, TESTED OK IAW 27-54-00-710-002.  AIRCRAFT RETURNED TO SERVICE.
